# SDR FDKA200801006

- Difficulty date: January 6, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,947 hours, 12,396 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6134 PNS-MCO (1905 PHX LCL) - SPEED BRAKE FAIL CAUTION.  MX REMOVED AND REPLACED SPOILER CONTROL UNIT, OPS GOOD.
